CD5

Monday, August 23, 2010

Miserable weather to match my miserable mood.

DH left today at lunch time for another week away at work. I am encouraging myself to think that in another weeks time he will be back and we will be off on our holiday. That does cheer me up some.

Side effects are now in full swing.

-headaches
-dizziness
-hot flushes
-nausea
-cramps
-mood swings

And to top it all off AF is still hanging around....not impressed!!!

Tomorrow I head back to work. That will be hard after not having to go into the office last week. I am also concerned about how many emails will be waiting in my inbox...yuk! I also have to work this Saturday. We are having an Open Day and it's all hands on deck. Not really looking forward to that either...it will be a long day.

I haven't done anything uni related for a week. Very naughty. I need to get into it this week so I am ahead before we go on holidays. Not sure if I will get there...I feel like I am a few weeks behind in the readings...no idea how I will catch up. I have slim-nil motivation right now.

Figured out why I am so tired (well this is my reasoning anyways). I finished my last bottle of multi-vitamins last week and I planned to replace them with some Elevit or Conceive Well Gold vitamins. But I forgot and so it's been about 5 days since my last vitamin. Definitely think that's one of the reasons why I am feeling so run down and lethargic. 

1 comments:

Nani said...

you need to get some Vits girl!

Sorry to hear you are not feeling well and stinks about working on Saturday.

Big hugs and hope you start feeling a bit better.

Shoooo AF!